# SDR NSVA2008002

- Difficulty date: January 29, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 340B321
- Aircraft time: 31,328 hours, 31,578 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Main Buss
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN BUSS LIGHT CAME ON DURING DESCENT, RIGHT ESS BUSS LIGHT ON DURING DESCENT.  RESET CB (5-I), RAN ENGINES OPS CHECK GOOD PER MM 24-52-00 AND 24-50-00 VERIFIED AC/DC PWR SYSTEM.
